On some Ramsey numbers for quadrilaterals

Janusz Dybizbański , Tomasz Dzido

Abstract

n/a
Author Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
, Tomasz Dzido (FMPI / II)
Tomasz Dzido,,
- Institute of Informatics
Journal series, ISSN 1077-8926, (0 pkt)
Issue year2011
Vol18
No1
PagesP154
URL http://www.combinatorics.org/Volume_18/PDF/v18i1p154.pdf
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back